# SDR CALA0600235

- Difficulty date: July 1, 2006
- Submitted: July 3, 2006
- Operation: Air carrier
- Aircraft: N76065
- Make and model: Boeing 767424ER
- Aircraft serial: 29460
- Aircraft time: 18,277 hours, 3,548 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 3510007201
- Part serial: 0583
- Condition: Damaged
- Location: Galley
- Part time: 24,997 hours, 5,088 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

THE FLIGHT ATTENDANT HEARD A LOUD POP AND SMELLED AN ELECTRICAL BURNING ODOR IN GALLEY NR 5 WHILE EN ROUTE TO HNL.  THE GALLEY CIRCUIT BREAKERS WERE PULLED AND THE ODOR CEASED.  THE AIRCRAFT LANDED AT HNL WITHOUT INCIDENT.  MAINTENANCE FOUND COFFEEMAKER NR 509 AT FAULT.  THE C/P UNDER WATER HEATER WAS DAMAGED.  THE GALLEY AREA WAS INSPECTED WITH NO OTHER FAULTS FOUND.  THE COFFEEMAKER WAS REMOVED AND REPLACED IAW MM 25-33-05.  OPERATIONAL CHECKS WERE GOOD.
